Limit theorems for persistence diagrams (with Trinh Khanh Duy and Yasuaki Hiraoka),
Quasi-symmetries and rigidity for determinantal point processes associated with de Branges spaces (with Alexander I. Bufetov), to appear in
Proceedings of the Japan Academy, Ser. A,
Tutte polynomials and random-cluster models in Bernoulli cell complexes
(with Yasuaki Hiraoka), to appear in RIMS Kôkyûroku Bessatsu
Solvable and algebraic systems on infinite ladder (with Evgeny Verbitskiy),
Indagationes Mathematicae, 2016.
Minimum spanning acycle and lifetime of persistent homology in the
Linial-Meashulam process (with Yasuaki Hiraoka), to appear in Random Structures and Algorithms, http://arxiv.org/abs/1503.05669
Eigenvalue problem for some special class of anti-triangular matrices,
(with Hiroyuki Ochiai, Makiko Sasada and Takashi Tsuboi),
On the zeros of Macdonald functions
(with Yuji Hamana and Hiroyuki Matsumoto), available at
Spatial modeling and analysis of cellular networks using the Ginibre point process: A tutorial,” IEICE Transactions on Communications volume E99-B, issue 11, pp. 2247-2255 (an invited paper in Special Section on Deepening and Expanding of Information Network Science), November 2016.
A sufficient condition for tail asymptotics of SIR distribution in downlink cellular networks,
(with Naoto Miyoshi), 12th International Workshop on Spatial Stochastic Models for Wireless Networks (SpaSWiN 2016), Proceedings of 14th International Symposium on Modeling and Optimization in Mobile, Ad Hoc and Wireless Networks (WiOpt 2016), pp. 454-460, Tempe, Arizona, USA, May 13, 2016.
Downlink Coverage Probability in a Cellular
Network with Ginibre Deployed Base Stations
and Nakagami-$m$ Fading Channels (with Naoto Miyoshi),
an invited paper at 13th International Symposium on Modeling and Optimization in Mobile, Ad Hoc and Wireless Networks (WiOpt 2015), Mumbai, India, May 25--29, 2015.
[ WiOpt ]
Padé approximation for coverage probability in cellular networks,
(with Hitoshi Nagamatsu and Naoto Miyoshi) ,
Proc. 12th Int'l Symposium on Modeling and Optimization in Mobile,
Ad Hoc, and Wireless Networks (WiOpt), pp. 699--706,
Hammamet, Tunisia, May 2014.
Mixing-time Regularized Policy Gradient,
(with Tetsuro Morimura, Takayuki Osogami),
AAAI-14, Québec City, Québec, Canada, August 2014.
Finite Markov chains and Markov Decision Processes,
A Mathematical Approach to Research Problems of Science and Technology
Mathematics for Industry Volume 5, 2014, pp 189-206,
Cellular networks with $\alpha$-Ginibre configurated
base stations (with Naoto Miyoshi),
The Impact of Applications on Mathematics - Proceedings of Forum "Math-for-Industry 2013",
Mathematics for Industry Volume 1, 2014, pp 211-226
A cellular network model with Ginibre configurated base stations
(with Naoto Miyoshi), Advances in Applied Probability 46 (2014), 832--845.
Absolute continuity and singularity of Palm measures
of the Ginibre point process (with Hirofumi Osada),
Probability Theory Related Fields 165 (2016), no.3, 725--770.
Also available at http://arxiv.org/abs/1406.3913
The mean spectral measures of random Jacobi matrices related
Gaussian beta ensembles (with Trinh Khanh Duy),
Electronic Communications in Probability 20 (2015), no. 68, 1--13.
Ginibre-type point processes and their asymptotic behavior,
Journal of the Mathematical Society of Japan 67 (2015), no.2, 763--787.
Correlation functions for zeros of a Gaussian power series and
Pfaffians (with Sho Matsumoto),
Electronic Journal of Probability 18 (2013), no. 49 1--18.
Remarks on $\alpha$-determinants via SDP relaxation
(with Takayuki Osogami and Hayato Waki),
Journal of Math-for-Industry 5 (2013A-1), 1--10.
Limit theorems for random analytic functions and their zeros,
RIMS Kôkyûroku Bessatsu 34 (2012), 335--359.
Functions in Number Theory and Their Probabilistic Aspects --- Kyoto 2010.
Variance of randomized values of Riemann's zeta function on the
critical line, RIMS Kôkyûroku 1590 (2008), 86--96.
Variance of the linear statistics of the Ginibre random
point field, (with H.Osada), RIMS Kôkyûroku
Bessatsu B6 (2008), 193--200.
Remarks on the positivity of $\alpha$-determinants,
Kyushu J. Math. 61 (2007), 169-189.
Large deviations for the fermion point process associated
with the exponential kernel,
J. Stat. Phys. 123 (2006), 615-629.
Random point fields associated with fermion,
boson and other statistics (with Y.Takahashi),
Adv. Stud. Pure Math. 39 (2004), 345--354.
Random point fields associated with certain Fredholm determinants (I):
fermion, Poisson and boson point processes
(with Y.Takahashi), J. Funct. Anal. 205 (2003),
(pdf preprint version RIMS-1368)
Random point fields associated with certain Fredholm determinants
(II): fermion shifts and their ergodic properties
(with Y.Takahashi), Annals of Prob. 31 (2003), 1533--1564.
Fermion process and Fredholm determinant (with Y.Takahashi),
Proceedings of the Second ISAAC Congress Vol.1,
(Eds.) H.G.W. Begehr, R.P. Gilbert and J. Kajiwara, pp.15--23, (2000),
Kluwer Academic Publ. (International Society for Analysis,
Applications and Computation Volume 7).
A factorization of determinant related to some random matrices,
J. Stat. Phys. Nos. 5/6 (1998), 1449-1459.
Glauber dynamics for fermion point processes (with H.J.Yoo),
Nagoya Math. J. 168 (2002), 139-166.
Note on the spectrum of discrete Schrödinger operators
(with Fumio Hiroshima, Itaru Sasaki and Akito Suzuki),
Journal of Math-for-Industry 4 (2012B-4), 105--108.
Exact computation for the cover times of certain classes of trees,
Journal of Math-for-Industry 2 (2010A-9), 93--98.
A remark on monotonicity for the Glauber dynamics on finite
graphs, Proc. Japan Acad. 86 (2010) 33--37.
Joint distribution of the cover time and the last
visited point of finite Markov chains, (with T. Ohwa),
Kyushu J. Math. 62 (2008), 281-292.
Non-bipartiteness of graphs and the upper bounds of Dirichlet forms,
(with Yu.Higuchi), Potential Anal. 25 (2006), 259--268.
Some spectral and geometric properties for infinite graphs
(with Yu.Higuchi), Contemp. Math. 347 (2004), 29--56.
Isoperimetric constants of $(d,f)$-regular planar graphs (with Yu.Higuchi),
Interdisp. Inform. Sci. 9 (2003), 221--228.
Long time behavior of the transition probability
of a random walk with drift on an abelian covering graph,
Tohoku Math. J. 55 (2003), 255--269.
Weak Bloch property for discrete magnetic Schrödinger
operators (with Yu.Higuchi), Nagoya Math. J. 161 (2001),
Asymptotic behavior of the transition probability
of a simple random walk on a line graph, J. Math. Soc. Japan. 52 (2000),
The specrtum of infinite regular line graphs,
Trans. of Amer. Math. Soc. 352 (2000), 115-132.
The Spectrum of magnetic Schrödinger operators on a graph with
periodic structure (with Yu.Higuchi), J. Funct. Anal. 169 (1999),
A remark on the spectrum of magnetic Laplacian on a graph
(with Yu.Higuchi), the proceedings of TGT10,
Yokohama Math. J. 47 (1999), Special issue, 129-142.
Asymptotic behavior of the transition probability
of a random walk on an infinite graph (with M.Kotani and T.Sunada),
J. Funct. Anal. 159 (1998), 664-689.
A Trace Formula for Discrete Schrödinger Operators,
RIMS Publ. 34 (1998), 27-41.